Jump to content
  • Sign Up
0
ElseB

Orange Stool + Synthroid

Rate this topic

Recommended Posts

I was just diagnosed with Hashimotos thyroiditis, and started taking Synthroid 2 days ago. Yesterday I had 4-5 bowel movements, which is unusual for me - I'm prone to constipation (and that's my gluten reaction). Stool colour was normal (for me). Last night I had a bit of a stomach ache. Then today I had a bowel movement that was somewhat orange in colour (but not diarhhea). I still have a stomach ache, but potentially thats just because I'm anxious and stressed about whether I may have been glutened. The stomach ache made me think I was, but the orange stool was weird. Anyone else had this from Synthroid???

Share this post


Link to post
Share on other sites

As long as isn't black or white, i'd be fine with it.

Probably something in it that is causing it.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0

×